# SDR CALA2025041503847

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10423
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FRAME STA 1420 STR 25LH HAS A DENT.   REPAIRED IAW B757-200 SRM 53-00-07-2R-5 FIG 201 DETAIL III DIP # 4483385 CREATED IAW B757-200SRM 53-00-07-2R-5 FIG 201 TABLE III RII VERIFIED REPAIR PERFORMED
